Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

How can I clear my face of acne and acne scars ?

I have been having a problem with acne on my oily skin from since i can remember and have tried almost every product on the market. Some say because i am African American i cannot use every and any product others say the colour of my skin does not matter...idk. I am just so frustrated! Although my acne is not as bad as before, now i to deal with both acne and dark spots from previous acne. Any ideas on how to clear my face from both? Thank you.
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob,do not worry this is most common prob among all oily skin. for it you should start frequent face wash, along with it you should take any multivitamin n minral tab as per advise of your doc. high protine diet is good for healthy skin n it can reduse your scar marks.
Dr aseem
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor